Alert archive / Oregon / Wind Advisories in 2012
Wind Advisory 25, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Jun 17, 2012, 3:38 AM PDT for Kittitas County, Yakima County, Washington; 4 counties in Oregon. It took effect at Jun 17, 2012, 11:00 AM PDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2012, 3:38 AM PDT (10:38 UTC)
- In effect from
- Jun 17, 2012, 11:00 AM PDT
- Expired
- Jun 17, 2012, 10:16 PM PDT
- In force
- 11 hr
- Issued by
- NWS Pendleton, OR
Counties Gilliam County, OR, Morrow County, OR, Umatilla County, OR, Wheeler County, OR, Kittitas County, WA, Yakima County, WA
The radar
The Pendleton radar (KPDT), 89 km from the middle of the area, began a volume at 10:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 00:00Z, 10.6 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1972 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
193 WWUS76 KPDT 171038 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 338 AM PDT SUN JUN 17 2012 ...STRONG WINDS ACROSS THE OREGON BLUE MOUNTAIN FOOTHILLS AND IN THE KITTITAS VALLEY IN WASHINGTON TODAY... .A WEATHER DISTURBANCE WILL MOVE ACROSS THE REGION TODAY BRINGING INCREASING WINDS TO THE AREA BEHIND A COLD FRONT. THE STRONGEST WINDS WILL BE IN THE KITTITAS VALLEY AS WELL AS OVER THE NORTHERN AND SOUTHERN OREGON BLUE MOUNTAIN FOOTHILLS THIS AFTERNOON AND THIS EVENING. WAZ026-171900- /O.NEW.KPDT.WI.Y.0025.120617T1800Z-120618T0600Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 338 AM PDT SUN JUN 17 2012 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING. * TIMING: WINDS WILL INCREASE LATE THIS MORNING AND CONTINUE THROUGH THIS AFTERNOON AND EVENING. * WINDS: EXPECT SUSTAINED WINDS OF 30 TO 35 MPH WITH GUSTS TO 50 MPH THIS AFTERNOON AND THIS EVENING. * IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY DUE TO WINDS AND ALSO AS A RESULT OF SUDDEN WIND GUSTS THAT WILL OCCUR. DRIVERS ALONG INTERSTATE 90 THROUGH THE KITTITAS VALLEY SHOULD TAKE CAUTION AND BE PREPARED FOR STRONG SUSTAINED WINDS WITH SUDDEN WIND GUSTS THAT MAY REACH 50 MPH. IN ADDITION THESE STRONG WINDS WILL CAUSE AREAS OF BLOWING DUST NEAR FRESHLY PLOWED FIELDS WHICH WILL REDUCE THE VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ507-508-171900- /O.NEW.KPDT.WI.Y.0025.120617T1800Z-120618T0600Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER... CONDON...FOSSIL 338 AM PDT SUN JUN 17 2012 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING. * TIMING: WINDS WILL INCREASE LATE THIS MORNING AND CONTINUE THROUGH THIS AFTERNOON AND EVENING. * WINDS: EXPECT SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH THIS AFTERNOON AND THIS EVENING. * IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY DUE TO WINDS AND ALSO AS A RESULT OF SUDDEN WIND GUSTS THAT WILL OCCUR. DRIVERS ALONG INTERSTATE 84 AND HIGHWAY 11...AS WELL AS OTHER HIGHWAYS...THROUGH BOTH THE NORTHERN AND SOUTHERN BLUE MOUNTAIN FOOTHILLS OF OREGON SHOULD TAKE CAUTION AND BE PREPARED FOR STRONG SUSTAINED WINDS WITH SUDDEN WIND GUSTS THAT MAY REACH 50 MPH. IN ADDITION THESE STRONG WINDS WILL CAUSE AREAS OF BLOWING DUST NEAR FRESHLY PLOWED FIELDS WHICH WILL REDUCE THE VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
3 follow-up statements
344 WWUS76 KPDT 171653 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 953 AM PDT SUN JUN 17 2012 ...VERY WINDY THROUGH THIS EVENING... .A TIGHTENING PRESSURE GRADIENT OVER THE REGION FOLLOWING LAST NIGHTS COLD FRONTAL PASSAGE WILL INCREASE WINDS THROUGHOUT THE DAY. THE STRONGEST WINDS ARE EXPECTED IN THE KITTITAS VALLEY...THEN COLUMBIA GORGE AS WELL AS THE BLUE MOUNTAIN FOOTHILLS OF OREGON. WAZ026-180600- /O.CON.KPDT.WI.Y.0025.120617T1800Z-120618T0600Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 953 AM PDT SUN JUN 17 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * TIMING: WINDS WILL INCREASE TODAY AND CONTINUE THROUGH THIS AFTERNOON AND EVENING BEFORE DECREASING AFTER SUNSET. * WINDS: EXPECT SUSTAINED WINDS OF 30 TO 35 MPH WITH GUSTS AROUND 45 MPH DURING THE AFTERNOON AND EVENING. * IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY DUE TO WINDS AND ALSO AS A RESULT OF SUDDEN WIND GUSTS THAT WILL OCCUR. DRIVERS ALONG INTERSTATE 90 THROUGH THE KITTITAS VALLEY SHOULD TAKE CAUTION AND BE PREPARED FOR STRONG SUSTAINED WINDS WITH SUDDEN WIND GUSTS THAT MAY REACH 50 MPH. IN ADDITION THESE STRONG WINDS WILL CAUSE AREAS OF BLOWING DUST NEAR FRESHLY PLOWED FIELDS WHICH WILL REDUCE THE VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ507-508-180600- /O.CON.KPDT.WI.Y.0025.120617T1800Z-120618T0600Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER... CONDON...FOSSIL 953 AM PDT SUN JUN 17 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * TIMING: WINDS WILL INCREASE TODAY AND CONTINUE THROUGH THIS AFTERNOON AND EVENING BEFORE DECREASING AFTER SUNSET. * WINDS: EXPECT SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS AROUND 45 MPH DURING THE AFTERNOON AND EVENING. * IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY DUE TO WINDS AND ALSO AS A RESULT OF SUDDEN WIND GUSTS THAT WILL OCCUR. DRIVERS ALONG INTERSTATE 84 AND HIGHWAY 11...AS WELL AS OTHER HIGHWAYS...THROUGH BOTH THE NORTHERN AND SOUTHERN BLUE MOUNTAIN FOOTHILLS OF OREGON SHOULD TAKE CAUTION AND BE PREPARED FOR STRONG SUSTAINED WINDS WITH SUDDEN WIND GUSTS THAT MAY REACH 50 MPH. IN ADDITION THESE STRONG WINDS WILL CAUSE AREAS OF BLOWING DUST NEAR FRESHLY PLOWED FIELDS WHICH WILL REDUCE THE VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
809 WWUS76 KPDT 172142 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 242 PM PDT SUN JUN 17 2012 ...VERY WINDY THROUGH THIS EVENING... .A TIGHTENING PRESSURE GRADIENT OVER THE REGION FOLLOWING LAST NIGHTS COLD FRONTAL PASSAGE HAS INCREASED WINDS THROUGHOUT THE DAY. THE STRONGEST SUSTAINED WINDS ARE EXPECTED IN THE KITTITAS VALLEY. ORZ507-508-172245- /O.CAN.KPDT.WI.Y.0025.000000T0000Z-120618T0600Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER... CONDON...FOSSIL 242 PM PDT SUN JUN 17 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. WINDY CONDITIONS WILL CONTINUE THROUGH THIS EVENING BUT WINDS ARE NOT EXPECTED TO EXCEED THE 30 MPH OR HIGHER OVER A LARGE PORTION OF THE ZONES NEEDED FOR THE WIND ADVISORY. $$ WAZ026-180600- /O.CON.KPDT.WI.Y.0025.000000T0000Z-120618T0600Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 242 PM PDT SUN JUN 17 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * TIMING: WINDS WILL CONTINUE THROUGH THIS EVENING BEFORE DECREASING SLIGHTLY AFTER SUNSET AND OVERNIGHT. * WINDS: EXPECT SUSTAINED WINDS OF 30 TO 35 MPH WITH GUSTS AROUND 45 MPH THROUGH THE EVENING. * IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY DUE TO WINDS AND ALSO AS A RESULT OF SUDDEN WIND GUSTS THAT WILL OCCUR. DRIVERS ALONG INTERSTATE 90 THROUGH THE KITTITAS VALLEY SHOULD TAKE CAUTION AND BE PREPARED FOR STRONG SUSTAINED WINDS WITH SUDDEN WIND GUSTS THAT MAY REACH 50 MPH. IN ADDITION THESE STRONG WINDS WILL CAUSE AREAS OF BLOWING DUST NEAR FRESHLY PLOWED FIELDS WHICH WILL REDUCE THE VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
676 WWUS76 KPDT 180516 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1016 PM PDT SUN JUN 17 2012 WAZ026-180630- /O.CAN.KPDT.WI.Y.0025.000000T0000Z-120618T0600Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 1016 PM PDT SUN JUN 17 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. ALTHOUGH THE AREA MAY EXPERIENCE BRIEF WIND GUSTS TO 35 MPH...THE WINDS ACROSS THE KITTITAS VALLEY HAD WEAKEND BELOW ADVISORY CRITERIA. THUS THE WIND ADVISORY IS CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jun 17, 2:50 AM PDT, 48 minutes earlier.
Area forecast discussion, Jun 17, 2:50 AM PDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
250 AM PDT SUN JUN 17 2012
.SHORT TERM...TODAY THROUGH TUESDAY...A WEATHER SYSTEM WILL MOVE
ACROSS THE FORECAST AREA TODAY. CURRENTLY THERE ARE SOME RAIN
SHOWERS OVER THE BLUE MOUNTAIN FOOTHILLS AND THE EXTREME EASTERN
COLUMBIA BASIN AS WELL AS THE CWA'S NORTHEAST MOUNTAINS. THESE
SHOWERS ARE VERY LIGHT AND LITTLE ACCUMULATION IS EXPECTED IF ANY.
MAIN CONCERN TODAY WILL BE INCREASING WINDS BEHIND THE COLD FRONT
THAT IS CURRENTLY MOVING ACROSS THE EASTERN FORECAST AREA. THESE
WINDS WILL BE STRONGEST IN BOTH THE OREGON NORTHERN AND SOUTHERN
BLUE MOUNTAIN FOOTHILLS AND IN THE KITTITAS VALLEY. HAVE DECIDED TO
ISSUE A WIND ADVISORY FOR THESE LOCATIONS FROM 18Z-06Z THIS
AFTERNOON AND THIS EVENING. IN ADDITION TO THE WIND THERE WILL BE
PATCHY BLOWING DUST ACROSS MOST OF THE LOWER COLUMBIA BASIN AND THE
ADJACENT VALLEYS. SINCE RAINFALL IS EXPECTED TO BE VERY LIGHT THERE
WILL BE BLOWING DUST IN THOSE AREAS TOO...ESPECIALLY NEAR FRESHLY
PLOWED FIELDS. THIS SYSTEM WILL EXIT THE REGION TONIGHT AND BE
REPLACED BY A DRY AND STABLE NORTHWEST FLOW TONIGHT AND EARLY
MONDAY...WITH MUCH COOLER TEMPERATURES. MEANWHILE ANOTHER UPPER
TROUGH WILL BE DROPPING SOUTHEAST ALONG THE BC COAST AND WILL MOVE
INLAND AND ACROSS THE FORECAST AREA AND PACIFIC NORTHWEST BEGINNING
MONDAY AFTERNOON. THIS SYSTEM LOOKS TO BE A LITTLE STRONGER AND WILL
PROBABLY BRING A BETTER CHANCE OF SHOWERS ACROSS THE NORTHERN AREAS
OF THE CWA AND ALSO THE MOUNTAINS INCLUDING THE CASCADE EAST SLOPES.
THERE WILL BE SOME INSTABILITY WITH THIS NEXT SYSTEM AND CANNOT RULE
OUT A THUNDERSTORM OR TWO FOR EXTREME EASTERN AREAS SUCH AS THE
ELKHORN MOUNTAINS AND THE WALLOWA COUNTY AREA FOR MONDAY AND
TUESDAY. HOWEVER...ANY THUNDERSTORMS WILL NOT BE TOO WIDESPREAD.
THIS NEXT SYSTEM WILL EXIT THE REGION BY TUESDAY NIGHT AND DURING
THE EARLY PART OF THE EXTENDED FORECAST PERIOD. 88
.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...A RIDGE OF HIGH PRESSURE
WILL BUILD OVER THE AREA FOR THE MID TO LATE WEEK WITH WARMING
TEMPERATURES AND DRYING CONDITIONS. THE WARMEST DAY OF THE WEEK WILL
BE ON THURSDAY WITH HIGH TEMPERATURES WELL INTO THE 80S LOWER
ELEVATIONS. BY THE END OF THE WEEK AN UPPER LEVEL LOW PRESSURE OFF
THE COAST WILL BEGIN TO IMPINGE ON THE RIDGE AND BREAK IT DOWN. THIS
WILL RESULT IN STRENGTHENING S-SWLY FLOW WHICH WILL HELP TO MOISTEN
THE LOWER ATMOSPHERE. THUS...THERE WILL BE AT LEAST A SLIGHT CHANCE
FOR SHOWERS FRIDAY THROUGH SUNDAY AND COOLER TEMPERATURES. BEST
CHANCE FOR THUNDERSTORMS APPEARS TO BE ON FRIDAY BUT DIFFERENCES IN
TIMING IN THE MEDIUM RANGE MODELS PRECLUDES INCLUSION IN THE
FORECAST AT THIS TIME. 78
&&
.AVIATION...12Z TAFS...VFR CONDITIONS WILL PREVAIL THROUGH 12Z
MONDAY. A LITTLE LIGHT RAIN WILL BE IN THE VCNTY KPDT AND KALW THIS
MORNING OTHERWISE EXPECT DRY CONDITIONS AND DECREASING CLOUD COVER
TODAY. THE WINDS WILL BE THE PRIMARY CONCERN WITH WEST WINDS OF
20-30KT WITH HIGHER GUSTS EXPECTED THROUGH EARLY THIS EVENING BEFORE
DIMINISHING SOMEWHAT OVERNIGHT. WINDS WILL PEAK BETWEEN 23-02Z LATE
THIS AFTERNOON/EARLY EVENING. 78
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 77 54 69 48 / 20 0 20 10
ALW 77 55 70 50 / 20 10 20 10
PSC 82 57 75 53 / 20 10 20 10
YKM 76 51 70 47 / 0 10 20 10
HRI 80 57 73 53 / 20 0 20 10
ELN 71 54 67 50 / 0 10 20 10
RDM 76 47 65 39 / 0 0 10 0
LGD 74 48 62 42 / 20 10 20 20
GCD 73 47 62 39 / 0 0 10 10
DLS 75 58 69 54 / 0 10 20 10
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING
ORZ507-508.
WA...WIND ADVISORY FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING
WAZ026.
&&
THREAT INDEX
TODAY : YELLOW
MONDAY : GREEN
TUESDAY : GREEN
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
88/78/78Hazardous weather outlook, Jun 16, 5:00 AM PDT, 22 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
500 AM PDT SAT JUN 16 2012
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
171200-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
500 AM PDT SAT JUN 16 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
HIGH PRESSURE ALOFT WILL KEEP CONDITIONS DRY AND WARMER TODAY. THERE
WILL BE INCREASING MID AND HIGH CLOUDS THROUGHOUT THE DAY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
BLOWING DUST SUNDAY
SIMCOE HIGHLANDS, EASTERN COLUMBIA RIVER GORGE OF WASHINGTON,
KITTITAS VALLEY, YAKIMA VALLEY, LOWER COLUMBIA BASIN OF
WASHINGTON, FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON,
EASTERN COLUMBIA RIVER GORGE OF OREGON, NORTH CENTRAL OREGON,
LOWER COLUMBIA BASIN OF OREGON, FOOTHILLS OF THE NORTHERN BLUE
MOUNTAINS OF OREGON, FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS
OF OREGON
A TIGHT SURFACE PRESSURE GRADIENT COMBINED WITH MIXING DOWN OF
STRONGER WINDS ALOFT WILL CREATE WINDY CONDITIONS IN THE AREAS
LISTED ABOVE. THESE WINDS WILL CAUSE AREAS OF BLOWING DUST...
ESPECIALLY NEAR FRESHLY PLOWED FIELDS WHICH WILL REDUCE VISIBILITIES
ON AREA HIGHWAYS. THERE IS A POSSIBILITY THAT A BLOWING DUST
ADVISORY OR A WIND ADVISORY WILL BE ISSUED WITHIN THE NEXT 12 TO 24
HOURS.
UNSETTLED AND COOLER CONDITIONS WILL THEN PERSIST THROUGH THE REST
OF THE WEEK EXCEPT FOR THURSDAY WHICH WILL HAVE AN UPPER RIDGE TO
BRING WARMER AND DRY CONDITIONS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 11:40 AM PDT | River Flood Warning | PDT | Yakima | 8 days |
Nearby
Wind Advisories in Oregon, 2012Wind Advisories in Washington, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.